Archive for Rational Mechanics and Analysis

, Volume 108, Issue 4, pp 281–291

Invariant sets for strongly coupled reaction-diffusion systems under general boundary conditions

  • Reinhard Redlinger
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    H. Amann, Invariant sets and existence theorems for semilinear parabolic and elliptic systems. J. Math. Anal. Appl.65 (1978), 432–467.Google Scholar
  2. 2.
    J. Chabrowski, Sur une système non linéaire d'inégalités différentielles paraboliques dans un domaine non borné. Ann. Polon. Math.22 (1969), 27–35.Google Scholar
  3. 3.
    K. N. Chueh, C. C. Conley &J. A. Smoller, Positively invariant regions for systems of nonlinear diffusion equations. Ind. Univ. Math. J.26 (1977), 373–392.Google Scholar
  4. 4.
    E. D. Conway &J. A. Smoller, A comparison theorem for systems of reaction-diffusion equations. Comm. Part. Diff. Equ.2 (1977), 679–697.Google Scholar
  5. 5.
    R. Gardner, Comparison and stability theorems for reaction-diffusion systems. SIAM J. Math. Anal.12 (1980), 603–616.Google Scholar
  6. 6.
    R. Lemmert, Über die Invarianz einer konvexen Menge in bezug auf Systeme von gewöhnlichen, parabolischen und elliptischen Differentialgleichungen. Math. Ann.230 (1977), 49–56.Google Scholar
  7. 7.
    R. Redheffer &W. Walter, Invariant sets for systems of partial differential equations, I. Parabolic equations. Arch. Rational Mech. Anal.67 (1977), 41–52.Google Scholar
  8. 8.
    J. Smoller, Shock waves and reaction-diffusion equations, Grundlehren der mathematischen Wissenschaften, Vol.258. Springer 1983.Google Scholar
  9. 9.
    W. Walter, Differential and integral inequalities. Ergebnisse der Mathematik und ihrer Grenzgebiete, Vol.55, Springer 1970.Google Scholar
  10. 10.
    H. Weinberger, Invariant sets for weakly coupled parabolic and elliptic systems. Rend. Mat.8, Ser. VI (1975), 295–310.Google Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Reinhard Redlinger
    • 1
  1. 1.Mathematisches Institut IUniversität KarlsruheKarlsruhe 1West Germany

Personalised recommendations